# SDR AALA20130820005

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 70,067 hours, 24,996 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Condition: Missing
- Location: Lt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW   CREW REPORTED AMBER GEAR LIGHT REMAINED ILLUMINATED & WAS ACCOMPANIED BY GEAR DISAGREE MESSAGE.  EMERGENCY DECLARED FLIGHT RETURN DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  LT MLG UPLOCK ASSEMBLY FORWARD SPRING WAS MISSING.  REPLACED UPLOCK SPRING FOR LT MLG & CONTROL LEVER MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
